# SDR GTIA020999

- Difficulty date: September 27, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

MCO - FLT 1865 - STRONG OIL/BURN SMELL AFTER ROTATION AT LGA-HEAVY RAIN, APU ON, RIGHT CABIN TEMP HOT.  STOPPED AFTER APU SHUTDOWN AND RIGHT TEMP TO AUTO.  NO FURTHER PROBLEM OR SMELL DURING FLIGHT.  INSPECT APU AND ACM'S OIL LEVELS NORMAL AND CLEAN.  RAN BOTH PACKS SYSTEMS OFF APU AIR EXTENSIVELY THROUGHOUT TEMP RANGES AND NO OIL SMELL DETECTED.  (M)
